# SDR SWAA2024013046014

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 62,741 hours, 37,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR SLIDE PACK SAGGING<[01] DETERMINED SLIDE IS PROPERLY PACKED WITHOUT REMOVING SLIDE FROM DOOR. PER AMM 25-66-01
